# SDR SWIA200617629

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 30,109 hours, 42,725 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH PACKS ON AUTO LOW GOT SMOKE COMING FROM THE VENTS.  POWERED AIRCRAFT DOWN AND BACK UP.  SMOKE CLEARED AND PACKS OPS CHECK GOOD.
